MAUDE Adverse Event Report: ENCORE MEDICAL L.P. FOUNDATION KNEE; BASEPLATE, STEMMED, NON POROUS TIBIAL COCR SIZE6L

ENCORE MEDICAL L.P. FOUNDATION KNEE; BASEPLATE, STEMMED, NON POROUS TIBIAL COCR SIZE6L
Model Number 323-01-106
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 09/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was reported as tibia subsided.The previous surgery and the surgery detailed in this event occurred 12 years and 11 months apart.The healthcare professional indicated there was a significant adverse event to the patient.There was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There was a nonconformance associated with the main part # 323-01-106, baseplate, stemmed, non porous tibial cocr size6l which documents that out of 18 parts lot, 3 parts were rejected and scrapped during inspection.All other items in the lot were met with the design, fit and function requirements.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to tibia subsided.There were no findings during this evaluation that indicate that the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may also contribute to an event that are outside the control of djo surgical such as poor bone density, inadequate soft tissue support, patient activities or trauma.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - the original tibia subsided medially.Surgeon removed the tibia, and replaced it with a stemmed and augmented tibia.

Brand Name
FOUNDATION KNEE
Common Device Name
BASEPLATE, STEMMED, NON POROUS TIBIAL COCR SIZE6L
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, tx 78758-5445 
MDR Report Key15581216
Report Number1644408-2022-01301
Device Sequence Number15077630
Product Code JWH
UDI-Device Identifier00888912115094
UDI-Public(01)00888912115094
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2014
Device Model Number323-01-106
Device Catalogue Number323-01-106
Device Lot Number53972313
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2022
Initial Report FDA Received Date10/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/09/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
360-13-506 LOT 53944871
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age78 YR
Patient SexFemale
Patient Weight77 KG